Welcome to Healthcare Magic
There could be many causes for the chest pain
, Do you have cough with blood streaked sputum. The bronchitis
due to TB could cause pain especially increased on coughing. Is there any fever
. You must never stop taking the Anti-TB drugs unless you develop reactions like jaundice
, vision problems which are rare, for which you must discuss with the Doctor and he will make adequate changes. The chest pains would decrease soon after the antibiotics kill the TB bacteria. You may do steam inhalation for relief. Normochromic anaemia
suggests anaemia due to chronic disease such as TB. Your ESR also may be high. You need to take proteinaceous food like cereals, pulses, eggs, lean meat, chicken if you are non-vegetarian. Drink plenty of water. Don't worry. The first symptoms of good Anti-TB treatment is weight gain. Kindly speak with your Doctor for other methods of relief of your chest pain.